Correction to the paper “Compact fiberings of homogeneous spaces. I”
Compositio Mathematica, Tome 43 (1981) no. 3, p. 419-421
@article{CM_1981__43_3_419_0,
     author = {Schultz, Reinhard},
     title = {Correction to the paper ``Compact fiberings of homogeneous spaces. I''},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {43},
     number = {3},
     year = {1981},
     pages = {419-421},
     mrnumber = {632437},
     language = {en},
     url = {http://www.numdam.org/item/CM_1981__43_3_419_0}
}
Schultz, Reinhard. Correction to the paper “Compact fiberings of homogeneous spaces. I”. Compositio Mathematica, Tome 43 (1981) no. 3, pp. 419-421. http://www.numdam.org/item/CM_1981__43_3_419_0/

[1] R. Schultz: Compact fiberings of homogeneous spaces. I. Comp. Math. 43 (1981) 181-215. | Numdam | MR 622447 | Zbl 0479.55011

[55] S. Weingram, On the incompressibility of certain maps. Ann. of Math. 93 (1971) 476-485. | MR 301735 | Zbl 0214.49904